Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Discontinuing topiramate started stabbing pain in head, tingling in chin, numbness of lip. Reasons ?

After I stop taking topiramate..I start having pin, needles, stabbing in my head... tingling on my chin , side of face numbness on lip. Pins and needles in my stomach, entire body, toes and feet . I can t sleep because I wake up suddenly with pressure in my head like its bleeding. I wont have a brain scan until Aug 1, and will see a nerologist on the 22nd. It is very hard to wait I feel like i m dieing.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, Thanks for query.
It seems that these may be due to withdrawal effects of the drug.
It is not clear that you have stopped taking medicine or your doctor has asked for.
This type of medicine you should not stop all of a sudden but discontinue by tapering the dose.
Consult your doctor and discuss about this.
Ok and bye.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor